# SDR 9521812707

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, COULD NOT CONTROL CABIN PRESSURIZATION.  RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  PERFORMED VESSEL LEAK CHECK.  REPLACED THE LEFT PACK SHUTOFF VALVE, CABIN CONTROLLER, AND PANEL.  ALSO, REPLACED EQUIPMENT COOLING PRESSURE SWITCH AND PERFORMED HIGH PRESSURE BLEED CHECK, CHECKED OK.
